# SDR DALA2022102506943

- Difficulty date: October 20, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 ER/A 475076-14AD REV. D; B757 FUSELAGE / SKIN / STA. 590- 661 / STR 14L-19L / SPLICE. CORRECTIVE ACTION: REF ERA 475076-14 REV D. (2461099)
